On the perturbations of noetherian local domains

Người báo cáo: Nguyễn Đăng Hợp

Time: 9:30 -- 11: 00, March 12, 2025
Venue: Room 612, A6, Institute of Mathematics-VAST
Abstract: Let (R,m) be a noetherian local ring, with a presentation R=S/I, where (S,n) is, say, a regular local ring and I is an ideal of S generated by f_1,..,f_c. An m-adic perturbation of R is a quotient ring S/(f_1+e_1,...,f_c+e_c), where e_1,...,e_c are elements in a (high) power of n, namely a ring obtained by perturbing the defining equations of R. We study how the properties of being reduced, an integral domain, and normal, behave under small (m-adic) perturbations of the defining equations of a noetherian local ring. It is not hard to show that the property of being a local integral domain (reduced, normal ring  is not stable under small perturbations in general. We prove that perturbation stability holds in the following situations: (1) perturbation of being an integral domain for factorial excellent Henselian local rings; (2) perturbation of normality for excellent local complete intersections containing a field of characteristic zero; and (3) perturbation of reducedness for excellent local complete intersections containing a field of characteristic zero, and for factorial Nagata local rings. Joint work with N.H. Duc and P.H. Quy.
  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)